Which perturbations of quasianalytic weights preserve quasianalyticity? How to use de Branges' theorem

Research output: Contribution to journalArticlepeer-review

Abstract

Based on an approach of de Branges and the theory of entire functions, we prove two results pertaining to the Bernstein approximation problem, one concerning analytic perturbations of quasianalytic weights and the other dealing with density of polynomials in spaces with nonsymmetric weights. We improve earlier results of V. P. Gurarii and A. Volberg, giving a more complete answer to a question posed by L. Ehrenpreis and S. N. Mergelyan.

Original languageEnglish
Pages (from-to)293-309
Number of pages17
JournalJournal d'Analyse Mathematique
Volume69
DOIs
StatePublished - 1996

Fingerprint

Dive into the research topics of 'Which perturbations of quasianalytic weights preserve quasianalyticity? How to use de Branges' theorem'. Together they form a unique fingerprint.

Cite this